American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y50) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Jennifer S. Balakrishnan, Amnon Besser and J. Steffen Müller. Computing integral points on hyperelliptic curves using quadratic Chabauty. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Dohyeong Kim. A modular approach to cubic Thue-Mahler equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] O. Ramaré. An explicit density estimate for Dirichlet $L$-series. Math. Comp. 85 (2016) 325-356.
Abstract, references, and article information   
View Article: PDF

[4] Pace P. Nielsen. Odd perfect numbers, Diophantine equations, and upper bounds. Math. Comp. 84 (2015) 2549-2567.
Abstract, references, and article information   
View Article: PDF

[5] Brendan Creutz. Second $p$-descents on elliptic curves. Math. Comp. 83 (2014) 365-409.
Abstract, references, and article information   
View Article: PDF

[6] Florian Luca and Filip Najman. Errata to ``On the largest prime factor of $x^2-1$''. Math. Comp. 83 (2014) 337-337.
Abstract, references, and article information   
View Article: PDF

[7] Timothy Caley. The Prouhet-Tarry-Escott problem for Gaussian integers. Math. Comp. 82 (2013) 1121-1137.
Abstract, references, and article information
View Article: PDF

[8] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[9] T. A. Fisher and G. F. Sills. Local solubility and height bounds for coverings of elliptic curves. Math. Comp. 81 (2012) 1635-1662.
Abstract, references, and article information   
View Article: PDF

[10] Konstantinos Draziotis and Dimitrios Poulakis. Practical solution of the Diophantine equation $y^2 = x(x+2^ap^b)(x-2^ap^b)$. Math. Comp. 75 (2006) 1585-1593. MR 2219047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andreas-Stephan Elsenhans and Jörg Jahnel. The Diophantine Equation $x\sp4 + 2 y\sp4 = z\sp4 + 4 w\sp4$. Math. Comp. 75 (2006) 935-940. MR 2197001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Denis Simon. Solving quadratic equations using reduced unimodular quadratic forms. Math. Comp. 74 (2005) 1531-1543. MR 2137016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Julián Aguirre, Fernando Castañeda and Juan Carlos Peral. High rank elliptic curves with torsion group $\mathbb{Z}/(2\mathbb{Z})$. Math. Comp. 73 (2004) 323-331. MR 2034125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peter Borwein, Petr Lisonek and Colin Percival. Computational investigations of the Prouhet-Tarry-Escott Problem. Math. Comp. 72 (2003) 2063-2070. MR 1986822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Giovanni Resta and Jean-Charles Meyrignac. The smallest solutions to the diophantine equation $x^6+y^6=a^6+b^6+c^6+d^6+e^6$. Math. Comp. 72 (2003) 1051-1054. MR 1954984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Denis Simon. Solving norm equations in relative number fields using $S$-units. Math. Comp. 71 (2002) 1287-1305. MR 1898758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. Everest, I. Gaál, K. Györy and C. Röttger. On the spatial distribution of solutions of decomposable form equations. Math. Comp. 71 (2002) 633-648. MR 1885618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] István Gaál and Michael Pohst. On the resolution of relative Thue equations. Math. Comp. 71 (2002) 429-440. MR 1863012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Samir Siksek. Sieving for rational points on hyperelliptic curves. Math. Comp. 70 (2001) 1661-1674. MR 1836925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel J. Bernstein. Enumerating solutions to $p(a)+q(b)=r(c)+s(d)$. Math. Comp. 70 (2001) 389-394. MR 1709145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] William Butske, Lynda M. Jaje and Daniel R. Mayernik. On the equation $\sum_{p|N}\frac1p+\frac1N = 1$, pseudoperfect numbers, and perfectly weighted graphs. Math. Comp. 69 (2000) 407-420. MR 1648363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] István Gaál and Günter Lettl. A parametric family of quintic Thue equations. Math. Comp. 69 (2000) 851-859. MR 1659855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Guillaume Hanrot. Solving Thue equations without the full unit group. Math. Comp. 69 (2000) 395-405. MR 1651759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alain Togbé. On the solutions of a family of quartic Thue equations. Math. Comp. 69 (2000) 839-849. MR 1648411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Joseph H. Silverman. Computing rational points on rank 1 elliptic curves via $L$-series and canonical heights. Math. Comp. 68 (1999) 835-858. MR 1627825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] N. P. Smart. Determining the small solutions to $S$-unit equations. Math. Comp. 68 (1999) 1687-1699. MR 1653990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. E. Cremona and P. Serf. Computing the rank of elliptic curves over real quadratic number fields of class number 1 . Math. Comp. 68 (1999) 1187-1200. MR 1627777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. Bertault, O. Ramaré and P. Zimmermann. On sums of seven cubes. Math. Comp. 68 (1999) 1303-1310. MR 1642805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. Goetgheluck. Infinite families of solutions of the equation $\binom{n}{k}=2\binom{a}{b}$. Math. Comp. 67 (1998) 1727-1733. MR 1604328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Randy L. Ekl. New results in equal sums of like powers. Math. Comp. 67 (1998) 1309-1315. MR 1474650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia